MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRM-640
Medical Device Problem Codes Material Rupture (1546); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 11/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The event of capsular contracture baker grade iv is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation is capsular contracture baker grade iv.Reoperation has not been scheduled at this time.Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.
 
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade iv, as well as an exchange from textured to smooth breast implants due to the patient¿s concern with the product.Device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional also reported right side rupture.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS  
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key9633514
Report Number9617229-2020-01493
Device Sequence Number502660
Product Code FTR
UDI-Device Identifier10888628008199
UDI-Public10888628008199
Combination Product (Y/N)N
Initial Reporter StateCO
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2020
Device Model NumberTRM-640
Device Catalogue NumberTRM-640
Device Lot Number2766716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight75 KG